Patient : I am currently on the Implanon and have been for 17 months. I have had a few problems with it I was on a 7 week period in April for example.
However lately I have been feeling very tired, my lower stomach is bloated and hard. I have been getting fluttering feelings and headaches and I have been quite snappy and emotional over the past couple of months.
I keep fit so am not over weight, but I have put an inch on my waist and gained 3 pounds over the past couple of months. I have been assured by my GP that the Implanon is the best kind of contraception to use. Could I be pregnant? I can feel the implant under my arm where it should be.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.